American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32M17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Tyson Ritter. Acyclic embeddings of open Riemann surfaces into new examples of elliptic manifolds. Proc. Amer. Math. Soc. 141 (2013) 597-603.
Abstract, references, and article information   
View Article: PDF

[2] Łukasz Kosiński. The group of automorphisms of the spectral ball. Proc. Amer. Math. Soc. 140 (2012) 2029-2031.
Abstract, references, and article information   
View Article: PDF

[3] Frank Kutzschebauch and Andreas Lind. Holomorphic automorphisms of Danielewski surfaces I — density of the group of overshears. Proc. Amer. Math. Soc. 139 (2011) 3915-3927. MR 2823038.
Abstract, references, and article information   
View Article: PDF

[4] Dejan Kolaric. Approximation of holomorphic maps with a lower bound on the rank. Proc. Amer. Math. Soc. 136 (2008) 1273-1284. MR 2367101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1